# SDR UIEA2021031800611

- Difficulty date: March 15, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 87,566 hours, 26,032 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 804121
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

FAN CASE DAMAGED AND BLADE ON LH ENGINE (REMOVED AND REPLACED #1 ENG 2EA ACOUSTIC PANELS PER AMM 72-33-05 & REPLACED BLADES 39 & 19 PER AMM 72-31-02. SEE LOG PAGE 1329001 FOR OPS CHECK.  TEST NO.11 VIBRATION SURVEY ACCOMPLISHED PER AMM 71-00-00. NIL DEFECTS NOTED. MAX VIB 6. AIRCRAFT OK FOR SERVICE.)
